# SDR AALA20001568

- Difficulty date: September 17, 2000
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N567AM
- Make and model: Doug DC-9-83
- Aircraft serial: 53293
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 5940405503
- Condition: Leaking
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DFW - FLT 1086 - EN ROUTE YVR-DFW, A DISTINCT SMELL OF HOT BURNING PLASTIC WAS DETECTED.  SMELL DISSIPATED IN TEN MINUTES.  CONTINUED FLIGHT AND LANDED DFW WITHOUT INCIDENT.  REPLACED APU AND AIRCRAFT COALESCER WATER SEPARATOR BAGS AND ACCOMPLISHED PACK BURNOUT PER THE MM.  SYTEM GROUND CHECKED NORMAL OPERATION.  (M)
